# SDR REXA2013021200103

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 12,477 hours, 12,229 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS 4 AREAS OF THE LEADING EDGE OF THE UPPER SKIN THAT ARE DAMAGED AT THE HINGE POINTS.  REPAIRED IAW BOMBARDIER REO 601R-55-21-379.
